| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930)
| Date of Event |
04/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model: ddmb1d1, implantable cardioverter defibrillator (icd); implanted: (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that a antibacterial absorbable envelope had been utilized when the patient experience the infection and erosion.The antibacterial absorbable envelope was removed at the same time the implantable cardioverter defibrillator (icd) system was extracted.No patient complications have been reported as a result of this event.